Alert archive / Massachusetts / Wind Chill Advisories in 2013
Wind Chill Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind chill advisory at Jan 24, 2013, 9:55 AM EST for 4 states. It took effect at Jan 24, 2013, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2013, 9:55 AM EST (14:55 UTC)
- In effect from
- Jan 24, 2013, 7:00 PM EST
- Expired
- Jan 25, 2013, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH, Providence County, RI
The radar
The Boston radar (KBOX), 74 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 2.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261 WWUS41 KBOX 241455 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 955 AM EST THU JAN 24 2013 MAZ002>004-008>010-012-NHZ011-015-242300- /O.CAN.KBOX.WC.Y.0002.000000T0000Z-130124T1500Z/ /O.NEW.KBOX.WC.Y.0003.130125T0000Z-130125T1500Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- SOUTHERN WORCESTER MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...MILFORD...WORCESTER...JAFFREY...KEENE... PETERBOROUGH...WEARE 955 AM EST THU JAN 24 2013 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. * LOCATIONS...SOUTHWEST NEW HAMPSHIRE AND PARTS OF WESTERN AND CENTRAL MASSACHUSETTS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 18 BELOW. * TIMING...THE COLDEST TEMPERATURES AND WIND CHILLS WILL OCCUR AFTER MIDNIGHT AND CONTINUE INTO ABOUT MID MORNING...ESPECIALLY ACROSS HIGHER ELEVATIONS. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...6 BELOW TO 14 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$ MAZ005-006-026-NHZ012-241600- /O.CAN.KBOX.WC.Y.0002.000000T0000Z-130124T1500Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-NORTHERN MIDDLESEX MA- EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...AYER... MANCHESTER...NASHUA 955 AM EST THU JAN 24 2013 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY HAS EXPIRED AS OF 10 AM. IT WILL REMAIN BITTERLY COLD THROUGH THE AFTERNOON WITH HIGHS IN THE TEENS. REMEMBER TO DRESS WARMLY IN LAYERS IF GOING OUTSIDE. $$ JWD
5 follow-up statements
852 WWUS41 KBOX 242018 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 318 PM EST THU JAN 24 2013 MAZ005-006-026-NHZ012-250430- /O.EXA.KBOX.WC.Y.0003.130125T0000Z-130125T1500Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-NORTHERN MIDDLESEX MA- EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...AYER... MANCHESTER...NASHUA 318 PM EST THU JAN 24 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. * LOCATIONS...INTERIOR NORTHEAST MASSACHUSETTS AND THE NASHUA MANCHESTER AREAS OF SOUTHERN NEW HAMPSHIRE. * TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 18 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...5 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$ CTZ002>004-MAZ007-011-013>016-RIZ001-250430- /O.EXA.KBOX.WC.Y.0003.130125T0000Z-130125T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...SPRINGFIELD... FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY...FOSTER... SMITHFIELD 318 PM EST THU JAN 24 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. * LOCATIONS...HARTFORD SPRINGFIELD AREA TO NORTHWEST RHODE ISLAND AND METRO BOSTON. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 18 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...5 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$ MAZ002>004-008>010-012-NHZ011-015-250430- /O.CON.KBOX.WC.Y.0003.130125T0000Z-130125T1500Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- SOUTHERN WORCESTER MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...MILFORD...WORCESTER...JAFFREY...KEENE... PETERBOROUGH...WEARE 318 PM EST THU JAN 24 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATIONS...SOUTHWEST NEW HAMPSHIRE AND PARTS OF WESTERN AND CENTRAL MASSACHUSETTS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 23 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...11 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$ JWD
257 WWUS41 KBOX 250455 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1155 PM EST THU JAN 24 2013 MAZ002>006-008>010-012-026-NHZ011-012-015-251300- /O.CON.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...MILFORD... WORCESTER...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 1155 PM EST THU JAN 24 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * LOCATIONS...SOUTHWEST NEW HAMPSHIRE AND PARTS OF WESTERN AND CENTRAL MASSACHUSETTS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...6 BELOW TO 8 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$ CTZ002>004-MAZ007-011-013>016-RIZ001-251300- /O.CON.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...SPRINGFIELD... FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY...FOSTER... SMITHFIELD 1155 PM EST THU JAN 24 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * LOCATIONS...HARTFORD SPRINGFIELD AREA TO NORTHWEST RHODE ISLAND AND METRO BOSTON. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 15 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...2 BELOW TO 11 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$
542 WWUS41 KBOX 250853 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 353 AM EST FRI JAN 25 2013 ...A COLD WINDY START...BUT LESS WIND BY AFTERNOON... MAZ002>006-008>010-012-026-NHZ011-012-015-251500- /O.CON.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...MILFORD... WORCESTER...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 353 AM EST FRI JAN 25 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...SOUTHWEST NEW HAMPSHIRE AND PARTS OF WESTERN AND CENTRAL MASSACHUSETTS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 15 TO 20 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...ZERO TO 9 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$ CTZ002>004-MAZ007-011-013>016-RIZ001-251500- /O.CON.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...SPRINGFIELD... FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY...FOSTER... SMITHFIELD 353 AM EST FRI JAN 25 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...HARTFORD SPRINGFIELD AREA TO NORTHWEST RHODE ISLAND AND METRO BOSTON. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 15 BELOW. * TIMING...TONIGHT INTO FRIDAY MORNING. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...5 TO 11 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$
169 WWUS41 KBOX 251202 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 702 AM EST FRI JAN 25 2013 ...A COLD WINDY START...BUT LESS WIND BY AFTERNOON... CTZ002>004-MAZ007-011-013>016-RIZ001-251315- /O.CAN.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...SPRINGFIELD... FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY...FOSTER... SMITHFIELD 702 AM EST FRI JAN 25 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND CHILL ADVISORY. $$ MAZ002>006-008>010-012-026-NHZ011-012-015-251500- /O.CON.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...MILFORD... WORCESTER...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 702 AM EST FRI JAN 25 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...SOUTHWEST NEW HAMPSHIRE AND PARTS OF WESTERN AND CENTRAL MASSACHUSETTS. * HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 15 TO 20 BELOW. * TIMING...UNTIL 10 AM. * IMPACTS...HEIGHTENED THREAT OF FROSTBITE OR HYPOTHERMIA FOR THOSE VENTURING OUTSIDE. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...ZERO TO 9 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILLS BETWEEN 15 BELOW AND 24 BELOW ZERO FOR AT LEAST 3 HOURS. LIMIT YOUR TIME OUTDOORS. REMEMBER TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES TO PROTECT YOURSELF FROM THE COLD. && $$
362 WWUS41 KBOX 251506 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1006 AM EST FRI JAN 25 2013 MAZ002>006-008>010-012-026-NHZ011-012-015-251615- /O.EXP.KBOX.WC.Y.0003.000000T0000Z-130125T1500Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...MILFORD... WORCESTER...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 1006 AM EST FRI JAN 25 2013 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY HAS EXPIRED AS OF 10 AM. WEST TO NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF TODAY. HIGHS WILL BE IN THE UPPER TEENS AND 20S THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Jan 24, 9:48 AM EST, 7 minutes earlier.
Area forecast discussion, Jan 24, 9:48 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
948 AM EST THU JAN 24 2013
.SYNOPSIS...
HIGH PRESSURE OVER THE MIDWEST WILL SLOWLY BUILD OVER OUR REGION
THROUGH FRIDAY MORNING. THIS WILL BRING MAINLY DRY AND BITTER COLD
WEATHER. A COASTAL STORM WILL BRING A LIGHT TO MODERATE SNOWFALL TO
SOUTHERN NEW ENGLAND FRIDAY NIGHT FOLLOWED BY BLUSTERY AND VERY COLD
WEATHER SATURDAY INTO SUNDAY. A MODERATING TREND IS EXPECTED NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
945 AM UPDATE...
BRISK NW FLOW PREVAILS WITH OCEAN EFFECT CLOUDS ON OUTER CAPE AND
OVER WATERS S OF NEW ENGLAND. MOSTLY CLEAR SKIES PREVAIL ELSEWHERE
WHICH WILL BE TREND THROUGH AFTERNOON.
FORECAST HIGHS IN TEENS/LOWER 20S ON TRACK.
WIND CHILL ADVISORY EXPIRES AT 10 AM...BUT WILL RE-ISSUE FOR
TONIGHT ACROSS MUCH OF INTERIOR. MAY ADD ADDITIONAL AREAS TO
ADVISORY WITH AFTERNOON UPDATE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...
ARCTIC AIRMASS REMAINS IN PLACE WITH GUSTY NW WINDS. TEMPS ONCE
AGAIN DIP INTO THE MID TO LOW SINGLE DIGITS ACROSS MUCH OF MA/RI/CT
WITH NRN MA AND SRN NH VALLEYS DIPPING BELOW ZERO. GIVEN THIS FACT
AND THE 15 TO 25 MPH WIND GUSTS...MAY NEED TO CONSIDER YET ANOTHER
WIND CHILL ADVISORY FOR PORTIONS OF MA AND NH DURING THE OVERNIGHT
AND MORNING HOURS FRI.
FRI...
HIGH PRES FINALLY CRESTS OVER NEW ENGLAND WITH UPPER LVL RIDGE
BUILDING OVER THE AREA. THIS WILL ALLOW WINDS TO GENERALLY DIMINISH
AND TEMPS TO RISE SOMEWHAT IN COMPARISON TO PREVIOUS DAYS. H92
TEMPS ARE PROGGED TO REACH AN AVG OF ABOUT -12C WHICH SHOULD YIELD
HIGH TEMPS CLOSER TO 20. IT WILL BE A CHILLY START...BUT TEMPS WILL
FEEL WARMER WITH MUCH LESS IN THE WAY OF WIND CHILL AND TEMPS CLOSER
TO 20F HOWEVER...THIS IS STILL BELOW NORMAL FOR MID TO LATE JAN.
EXPECT CLOUDS TO GRADUALLY BUILD OVER FROM THE W AS SHORTWAVE CRESTS
THE RIDGE OVER NEW ENGLAND...HOWEVER PRECIP SHIELD WILL HOLD OFF
UNTIL LATE EVENING/OVERNIGHT GIVEN A FAIRLY STRONG SUBSIDENCE
INVERSION IN THE SOUNDINGS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...
* LIGHT TO MODERATE SNOWFALL FRI NIGHT...HEAVIEST NEAR THE S COAST
* BLUSTERY AND VERY COLD SAT INTO SUN
* MODERATING TEMPERATURES NEXT WEEK WITH A FEW PERIODS OF UNSETTLED
WEATHER
OVERVIEW...
24/00Z GUIDANCE CONTINUES TO ADVERTISE JUST A GLANCING BLOW WITH THE
COASTAL STORM FRI NIGHT. WE ARE DEALING WITH A LOW AMPLITUDE
PROGRESSIVE TROF WITH DEEPENING OCCURRING TOO FAR EAST WHICH DOES
NOT ALLOW MORE SIGNIFICANT PRECIP TO WRAP BACK INTO THE REGION.
ECMWF HAS TRENDED FURTHER S AND NOW IS INDICATING LESS QPF THAN
NAM/GFS. WE FAVORED A BLEND OF GFS/ECMWF WHICH WOULD SUGGEST MAINLY
A LIGHT SNOWFALL WITH A BIT MORE NEAR THE S COAST. ANOTHER SURGE OF
VERY COLD AIR FOLLOWS THE STORM FOR LATE SAT THROUGH SUNDAY...THEN A
MODERATING TREND FOR NEXT WEEK AS MID LEVEL TROUGH AMPLIFIES ACROSS
THE WESTERN CONUS WITH RISING HEIGHTS OVER THE NORTHEAST.
FRIDAY NIGHT...
CONSENSUS FAVORS A WEAK LOW TRACKING S OF 40N AND NOT UNDERGOING
DEEPENING UNTIL IT GETS WELL SE OF CAPE COD. STILL EXPECT LIGHT
SNOW TO OVERSPREAD MUCH OF THE REGION AS DEEPER MOISTURE MOVES
NORTHWARD AHEAD OF THE MID LEVEL TROF. AN AREA OF STEADIER SNOW IS
EXPECTED ALONG THE S COAST WHERE HIGHEST ACCUM WILL BE. HIGH SNOW TO
LIQUID RATIOS SUGGEST ADVISORY SNOWFALL POSSIBLE NEAR THE S COAST
AND PARTICULARLY CAPE/ISLANDS WITH LIGHTER ACCUM FURTHER N. STILL
HAVE TO WATCH FOR POSSIBLE SOONER INTENSIFICATION WHICH WOULD RESULT
IN A BIT MORE SNOW.
SATURDAY AND SUNDAY...
SOME LIGHT SNOW MAY LINGER INTO SAT MORNING ACROSS CAPE/ISLANDS.
OTHERWISE EXPECT MAINLY DRY AND COLD CONDITIONS... ALTHOUGH SOME
OCEAN EFFECT SNOW SHOWERS MAY DEVELOP OVER THE OUTER CAPE LATE SAT
THROUGH SAT NIGHT. BLUSTERY NW WINDS DEVELOPING IN THE AFTERNOON
AND PERSISTING INTO SUNDAY. HIGHS MOSTLY IN THE 20S WITH TEENS NW.
ANOTHER VERY COLD NIGHT SAT NIGHT WITH DANGEROUSLY COLD WIND CHILLS
ESPECIALLY INTERIOR HIGHER TERRAIN WHERE WIND CHILL ADVISORIES MAY
BE NEEDED.
MONDAY THROUGH WEDNESDAY... HIGH CONFIDENCE IN MODERATING TEMPS
THROUGH THE PERIOD WITH UNSEASONABLY MILD READINGS BY WED. THE
WEATHER MAY BECOME MORE UNSETTLED DURING THIS PERIOD BUT THERE ARE
TIMING DIFFERENCES SO CONFIDENCE IN THE DETAILS IS LOW. THERE COULD
BE SOME LIGHT SNOW LATE MON INTO MON NIGHT WITH FIRST SHOT OF WARM
AIR ADVECTION...WITH SHOWERS POSSIBLE SOMETIME TUE AND/OR WED AHEAD
OF A COLD FRONT.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
HIGH CONFIDENCE IN VFR THROUGH FRI. ONLY EXCEPTION IS FOR MVFR
CIGS ON OUTER CAPE WHERE OCEAN EFFECT CLOUDS WILL PERSIST. NW WINDS
GUST TO 20-30 KT...HIGHEST GUSTS THIS EVENING AT COASTAL TERMINALS.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT...MODERATE CONFIDENCE. EXPECT CONDITIONS LOWERING TO
MVFR/IFR IN SNOW...WITH HEAVIEST SNOW AND LOWEST CONDITIONS NEAR THE
COAST.
SATURDAY...MODERATE CONFIDENCE. MVFR EARLY IN LINGERING LIGHT SNOW
FOR THE CAPE/ISLANDS...OTHERWISE CONDITIONS IMPROVING TO VFR. GUSTY
NW WINDS DEVELOPING IN THE AFTERNOON.
SUNDAY AND MONDAY...MODERATE CONFIDENCE. MAINLY VFR...BUT LOW PROB
OF MVFR CONDITIONS DEVELOPING IN LIGHT SNOW LATE MON INTO MON NIGHT.
GUSTY NW WINDS SUNDAY.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS CONTINUE OVER ALL WATERS TODAY WITH
NW WINDS 25-30 KT AND SEAS 5-8FT. LOW PRES MOVING S OF THE WATERS
WILL ALLOW WINDS TO INCREASE THIS EVENING AND OVERNIGHT WITH SOME
GALE FORCE WINDS EXPECTED. CURRENT TIMING OF GALE WARNING LOOKS
GOOD SO WILL CONTINUE AS IS FOR NOW. SMALL CRAFT ADVISORY
CONDITIONS RETURN FOR FRIDAY ALTHOUGH WINDS WILL BE GRADUALLY
DIMINISHING DURING THE DAY. SEAS HOWEVER...WILL REMAIN ELEVATED.
THE COLD AIRMASS OVER US COUPLED WITH THE STRONG NORTHWEST WINDS
WILL CONTINUE TO PRODUCE POCKETS OF MODERATE FREEZING SPRAY. THE
BEST CHANCE OF THIS IS ON THE NEARSHORE WATERS WHERE WATERS ARE
SHALLOWER AND SEA SURFACE TEMPS ARE COOLER. WILL CONTINUE THE
FREEZING SPRAY ADVISORY THROUGH TONIGHT.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT...MODERATE CONFIDENCE. LIGHT WINDS WILL BECOME NORTH
AND INCREASE TO NEAR SCA THRESHOLDS TOWARD DAYBREAK. POOR VSBYS IN
SNOW ESPECIALLY S COASTAL WATERS.
SATURDAY INTO SUNDAY...HIGH CONFIDENCE. N/NW WIND GUSTS TO 30 KT
DEVELOPING SAT AFTERNOON AND PERSISTING INTO SUNDAY WITH LOW
PROBABILITY OF GALES. AREAS OF FREEZING SPRAY LIKELY LATE SAT INTO
SUN. DIMINISHING WINDS SUN NIGHT.
MONDAY...HIGH CONFIDENCE. SW WINDS BELOW SCA.
&&
.CLIMATE...
BOS LOW MIN LOW MAX ACTUAL LOW ACTUAL HIGH
JAN 23 -6F 1882 13F 1882 10F 17F
JAN 24 -13F 1882 8F 1907
PVD LOW MIN LOW MAX ACTUAL LOW ACTUAL HIGH
JAN 23 -13F 1976 10F 1976 9F 16F
JAN 24 -9F 1907 9F 1907
BDL LOW MIN LOW MAX ACTUAL LOW ACTUAL HIGH
JAN 23 -19F 1961 7F 1976 5F 18F
JAN 24 -19F 1961 9F 1907
ORH LOW MIN LOW MAX ACTUAL LOW ACTUAL HIGH
JAN 23 -13F 1976 7F 1976 2F 11F
JAN 24 -14F 1948 4F 1907
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY
FOR MAZ002>004-008>010-012.
NH...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY
FOR NHZ011-015.
RI...NONE.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY FOR
ANZ232>237-255-256.
FREEZING SPRAY ADVISORY UNTIL 7 AM EST FRIDAY FOR ANZ231>235-
250-251-254>256.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 4 AM EST FRIDAY FOR
ANZ230-231-250-251-254.
&&
SYNOPSIS...KJC/DOODY
NEAR TERM...JWD
SHORT TERM...DOODY
LONG TERM...KJC
AVIATION...KJC/DOODY
MARINE...KJC/DOODY
CLIMATE...STAFFHazardous weather outlook, Jan 24, 4:18 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 418 AM EST THU JAN 24 2013 MAZ002>006-008>010-012-026-NHZ011-012-015-250930- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 418 AM EST THU JAN 24 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. ANOTHER WIND CHILL ADVISORY MAY BE NEEDED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LIGHT SNOWFALL IS LIKELY FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ007-011-013>024-RIZ001>008-250930- HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 418 AM EST THU JAN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LIGHT TO MODERATE SNOWFALL IS LIKELY FRIDAY NIGHT. WINTER WEATHER ADVISORIES MAY EVENTUALLY BE NEEDED ALONG PORTIONS OF THE IMMEDIATE SOUTH COAST AND CAPE/ISLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ232>235-255-256-250930- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 418 AM EST THU JAN 24 2013 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. LOW PROBABILITY OF NORTHWEST GALES LATE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-250-251-254-250930- CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 418 AM EST THU JAN 24 2013 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. LOW PROBABILITY OF NORTHWEST GALES LATE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ236-237-250930- NARRAGANSETT BAY-BLOCK ISLAND SOUND- 418 AM EST THU JAN 24 2013 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-250930- BOSTON HARBOR- 418 AM EST THU JAN 24 2013 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in Massachusetts, 2013Wind Chill Advisories in New Hampshire, 2013Wind Chill Advisories in Connecticut, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.